# SDR FDEA202105241373

- Difficulty date: May 24, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 86,825 hours, 18,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA70821
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT-CABIN, FOUND SEAT TRACK AT STATION 6-10, X = -8.5   CROWN AREA WORN. MAIN DECK CARGO COMPARTMENT - CABIN AT SEAT TRACK STATION 6-10, X = -8.5 WORN   CROWN EVALUATED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 6-60 TO EXISTING SPLICE STATION 6-0, X = -8.5 AS PER SRM 53-  00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
